About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 702456, 12 pages
http://dx.doi.org/10.1155/2012/702456
Research Article

Periodic Solutions of a Type of Liénard Higher Order Delay Functional Differential Equation with Complex Deviating Argument

School of Science, Tianjin Polytechnic University, Tianjin, Hebei 300387, China

Received 26 September 2012; Accepted 28 November 2012

Academic Editor: Jaeyoung Chung

Copyright © 2012 Haiqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The author has studied the existence of periodic solutions of a type of higher order delay functional differential equations with neutral type by using the theory of coincidence degree, and some new sufficient conditions for the existence of periodic solutions have been obtained.